Alert archive / Indiana / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 72, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Jul 13, 2015, 9:23 PM EDT for Blackford County, Jay County, Indiana. It was in force for 37 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 13, 2015, 9:23 PM EDT (01:23 UTC)
- Expired
- Jul 13, 2015, 10:00 PM EDT
- In force
- 37 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Blackford County, IN, Jay County, IN
The radar
The Northern Indiana radar (KIWX), 116 km from the middle of the area, began a volume at 01:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 13, 9:35 PM EDT | HAIL 0.75 | 1 N Westchester, IN | |
| Jul 13, 9:50 PM EDT | TSTM WND DMG | 2 Ese Liber, IN | NUMEROUS TREES DOWN SOUTHEAST OF PORTLAND TO THE COUNTY LINE. SEVERAL BLOCKING ROADS. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 13, 8:22 PM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.4 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 103 J/kg
- Mixed-layer CIN
- -368 J/kg
- Mixed-layer LCL
- 1422 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 229 m²/s²
- 0-3 km storm-relative helicity
- 335 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.1
The text
As transmitted, in the capitals the NWS used until 2016.
264
WUUS53 KIWX 140123
SVRIWX
INC009-075-140200-
/O.NEW.KIWX.SV.W.0072.150714T0123Z-150714T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
923 PM EDT MON JUL 13 2015
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
JAY COUNTY IN EAST CENTRAL INDIANA...
EASTERN BLACKFORD COUNTY IN EAST CENTRAL INDIANA...
* UNTIL 1000 PM EDT
* AT 923 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PENNVILLE...
OR NEAR PORTLAND...MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
PORTLAND...DUNKIRK...MONTPELIER...REDKEY...PENNVILLE...
WESTCHESTER...CENTER...BRYANT...SALAMONIA...FIAT...POWERS...
BALBEC...BELLFOUNTAIN...COLLETT...BRICE...LIBER...COMO...NEW MOUNT
PLEASANT...BOUNDARY CITY AND COLLEGE CORNER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM EDT FOR EAST CENTRAL
INDIANA.
LAT...LON 4038 8522 4038 8527 4055 8529 4056 8480
4031 8480 4031 8522
TIME...MOT...LOC 0123Z 276DEG 33KT 4047 8508
HAIL...1.00IN
WIND...60MPH
$$
BENTLEY1 follow-up statement
596
WWUS53 KIWX 140152
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
952 PM EDT MON JUL 13 2015
INC009-075-140200-
/O.CON.KIWX.SV.W.0072.000000T0000Z-150714T0200Z/
JAY IN-BLACKFORD IN-
952 PM EDT MON JUL 13 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR JAY AND EASTERN BLACKFORD COUNTIES...
AT 952 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PORTLAND...
MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
PORTLAND...DUNKIRK...MONTPELIER...REDKEY...PENNVILLE...WESTCHESTER...
CENTER...BRYANT...SALAMONIA...FIAT...POWERS...BALBEC...
BELLFOUNTAIN...COLLETT...BRICE...LIBER...COMO...NEW MOUNT PLEASANT...
BOUNDARY CITY AND COLLEGE CORNER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM EDT FOR EAST CENTRAL
INDIANA.
LAT...LON 4038 8522 4038 8527 4055 8529 4056 8480
4031 8480 4031 8522
TIME...MOT...LOC 0152Z 273DEG 34KT 4046 8505
HAIL...1.00IN
WIND...60MPH
$$
BENTLEYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 3:53 PM EDT, 5 hours 30 minutes earlier.
Area forecast discussion, Jul 13, 3:53 PM EDT, 5 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
353 PM EDT MON JUL 13 2015
.SYNOPSIS...
ISSUED AT 349 PM EDT MON JUL 13 2015
SEVERE STORMS ARE EXPECTED TO DEVELOP EARLY THIS EVENING AND
CONTINUE THROUGH LATE TONIGHT. THE GREATEST THREAT WILL BE ALONG
AND SOUTH OF U.S. 30 IN INDIANA...BUT SEVERE WEATHER IS POSSIBLE
ACROSS THE ENTIRE FORECAST AREA. DAMAGING WINDS...LARGE
HAIL...AND HEAVY RAIN ARE ALL EXPECTED. BE PREPARED TO TAKE ACTION
IF A WARNING IS ISSUED FOR YOUR AREA.
&&
.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 316 PM EDT MON JUL 13 2015
RAPID DESTABILIZATION HAS BEGUN ACROSS NORTHERN ILLINOIS AS EXPECTED
AT 18Z THIS AFTERNOON. THIS DESTABILIZATION WILL CONTINUE TO ADVECT
EASTWARD THROUGH THE AFTERNOON WITH THE WESTERN HALF OF OUR FORECAST
AREA INTO THE WARM SECTOR BY EARLY EVENING. 18Z DVN SPECIAL SOUNDING
SAMPLED NEARLY DRY ADIABATIC LAPSE RATES FROM H850 TO H500 AND
NEARLY 100 KNOTS OF FLOW ABOVE 300MB. WITH SURFACE TEMPERATURES IN
THE MID 80S AND DEWPOINTS IN THE UPPER 70S BENEATH THIS EML...EXPECT
EXTREME INSTABILITY OF 4000 TO 6000 J/KG BY 22Z. THIS INSTABILITY
COUPLED WITH DEEP LAYER SHEAR OF 55 TO 65 KNOTS WILL LEAD TO
EXPLOSIVE STORM DEVELOPMENT AND ORGANIZATION LATER THIS EVENING. HP
SUPERCELLS WILL BE THE PRIMARY STORM MODE FOR THE FIRST FEW HOURS
BEFORE STORMS CONGEAL INTO A FORWARD PROPAGATING MCS.
DURING THIS 22Z TO 02Z TIMEFRAME...SURFACE WINDS WILL REMAIN OUT OF
THE SSW WITH A STRENGTHENING WESTERLY LOW LEVEL JET. EXTREMELY LOW
LCLS COUPLED WITH THIS STRONG LOW LEVEL SHEAR WILL LEAD TO AN
ENHANCED TORNADIC RISK DURING THIS TIMEFRAME. ADDITIONALLY...A
STRONG TORNADO CANNOT BE RULED OUT...ESPECIALLY IF STRONGER 850 FLOW
(35 TO 40 KNOTS) FROM THE LATEST HRRR VERIFIES.
EACH RUN OF THE HRRR HAS ADVECTED THE WARM FRONT PROGRESSIVELY
FURTHER EAST...SO CANNOT RULE OUT A GREATER THREAT FURTHER NORTHEAST
THAN THE CURRENT AREA OF FOCUS WHICH IS ALONG AND SOUTH OF US 30 IN
INDIANA.
MOST OF THE CWA RECEIVED BETWEEN 1 AND 1.5 INCHES WITH THE ROUND OF
RAIN THIS MORNING. FLASH FLOODING APPEARS INCREASINGLY LIKELY THIS
EVENING WITH A VERY HIGH THETA E AIRMASS AND TRAINING STORMS
POSSIBLE. THEREFORE...WILL KEEP THE FLASH FLOOD WATCH IN EFFECT
THROUGH 06Z.
ONCE THESE STORMS MOVE THROUGH...ADDITIONAL STORMS ARE POSSIBLE LATE
TONIGHT AND INTO THE DAY TOMORROW AS THE FRONT DROPS SOUTH THROUGH
OUR AREA. EXPECT THE FRONT TO MOVE SOUTH OF OUR FORECAST AREA BEFORE
ENOUGH INSTABILITY DEVELOPS FOR SEVERE WEATHER WITHIN OUR CWA.
&&
.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 316 PM EDT MON JUL 13 2015
ROBUST NRN STREAM DISTURBANCE OVR NRN MN WILL DIG SEWD
INTO THE ERN LAKES ON TUE. RESULTING TROUGH AMPLIFICATION ACRS THE
LAKES WILL SHUNT UNSTABLE LL THETA-E RIDGE SWWD UNDER PERSISTENT H5
RIDGE CNTRD ACRS E TX. HWVR RESPITE FM WET PATTN LIKELY FLEETING AS
SRN PLAINS RIDGE BLDS BACK NORTH AGAIN W/EWD FOLDING THETA-E RIDGE
XPCD DOWNSTREAM OF A SERIES OF AT TIMES CONVECTIVELY ENHANCED
DISTURBANCES EJECT OUT OF AMPLIFYING WRN US TROUGHING.
AS SUCH AND IN LIGHT OF GOOD INTERMODEL AGREEMENT REORDERED POPS/WX
FRI-SUN TO HIGHLIGHT BTR CHCS ACRS THE NORTH IN PROXIMITY TO IMPLIED
UPR JET STREAM ACRS LWR MI AND INVOF OSCILLATING SFC FNTL ZONE.
OTRWS VRY WARM TEMPS XPCD TO MANIFEST UNDERNEATH STEADILY NWD BLDG
UPR RIDGE AXIS AND NO DOUBT HOT...HUMID 90S LIKELY THIS WEEKEND.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 125 PM EDT MON JUL 13 2015
BOTH TERMINALS WILL BE ON THE NORTHEASTERN FRINGE OF THE BEST
THUNDERSTORM CHANCES THIS EVENING. THEREFORE HAVE KEPT ONLY A VCTS
MENTION AT THIS TIME. SCATTERED TO BROKEN CUMULUS FIELD EXPECTED
TO DEVELOP AHEAD OF THESE STORMS DURING THE LATE AFTERNOON/EARLY
EVENING WITH BASES BETWEEN 2KFT AND 3KFT. ANY STORMS WHICH DO
DEVELOP MAY BE SEVERE WITH STRONG WIND GUSTS. WILL AMEND TAF AS
NEEDED THIS EVENING IF EITHER TERMINAL APPEARS TO BE IMPACTED BY
STORMS.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...FLASH FLOOD WATCH UNTIL 2 AM EDT /1 AM CDT/ TUESDAY FOR INZ003-
012-013-015-020-022>027-032>034.
MI...NONE.
OH...NONE.
LM...NONE.
&&
SYNOPSIS...MCD
SHORT TERM...BENTLEY
LONG TERM...T
AVIATION...BENTLEY
VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)
FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSNORTHERNINDIANA
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANAHazardous weather outlook, Jul 13, 12:51 PM EDT, 8 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTHERN INDIANA 1251 PM EDT MON JUL 13 2015 INZ005>009-018-MIZ077>081-OHZ001-002-004-005-015-016-024-025-141000- ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-ALLEN IN-BERRIEN-CASS MI- ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY- PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...ELKHART...GOSHEN...LAGRANGE...TOPEKA... ANGOLA...KENDALLVILLE...LIGONIER...AUBURN...GARRETT...FORT WAYNE... NILES...BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC... CASSOPOLIS...STURGIS...THREE RIVERS...COLDWATER...HILLSDALE... BRYAN...MONTPELIER...WAUSEON...ARCHBOLD...DEFIANCE...NAPOLEON... PAULDING...ANTWERP...OTTAWA...PANDORA...VAN WERT...DELPHOS...LIMA 1251 PM EDT MON JUL 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT A SLIGHT RISK FOR SEVERE STORMS EXISTS THIS EVENING WITH DAMAGING WINDS AND HEAVY RAINFALL THAT MAY PRODUCE FLOODING. THE GREATEST THREAT AREA IS WEST OF A STURGIS TO LIMA LINE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE POSSIBLE ON TUESDAY AND AGAIN LATER THIS WEEK. SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY NOT BE NEEDED THIS EVENING. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ003-004-012>017-020-022>027-032>034-141000- LA PORTE-ST. JOSEPH IN-STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO- WHITLEY-WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT- BLACKFORD-JAY- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE... PLYMOUTH...BREMEN...ROCHESTER...WARSAW...WINONA LAKE... COLUMBIA CITY...SOUTH WHITLEY...MONTICELLO...BROOKSTON... LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...HUNTINGTON... BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...HARTFORD CITY... MONTPELIER...PORTLAND 1251 PM EDT MON JUL 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT AN ENHANCED RISK FOR SEVERE STORMS EXISTS THIS EVENING FOR DAMAGING WINDS...ISOLATED TORNADOES AND HEAVY RAINFALL THAT MAY PRODUCE FLOODING. THE GREATEST THREAT AREA IS ALONG AND WEST OF A LAPORTE TO WARSAW TO DECATUR LINE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE POSSIBLE ON TUESDAY AND AGAIN LATER THIS WEEK. SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS EVENING. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-141000- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1251 PM EDT MON JUL 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE LIKELY TO REDEVELOP LATE THIS AFTERNOON AND EVENING. WIND GUSTS OF 40 KNOTS OR GREATER ALONG WITH LOCALLY HIGHER WAVES ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE POSSIBLE TUESDAY AND AGAIN LATER THIS WEEK. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
In the hours before
Local storm report, Jul 13, 8:52 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
852 PM EDT MON JUL 13 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM HAIL LEESBURG 41.33N 85.85W
07/13/2015 E0.25 INCH KOSCIUSKO IN PUBLIC
PEA SIZED HAIL WITH HEAVY RAIN.
&&
MCDLocal storm report, Jul 13, 9:02 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
902 PM EDT MON JUL 13 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0901 PM HAIL LEESBURG 41.33N 85.85W
07/13/2015 M0.88 INCH KOSCIUSKO IN NWS EMPLOYEE
&&
MCDSpecial weather statement, Jul 13, 9:06 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
906 PM EDT MON JUL 13 2015
INZ005-140130-
ELKHART-
906 PM EDT MON JUL 13 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN ELKHART COUNTY...
AT 906 PM EDT...A STRONG THUNDERSTORM WAS OVER ELKHART...MOVING EAST
AT 25 MPH.
WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
THIS STORM WILL BE NEAR...
DUNLAP AROUND 915 PM EDT.
BRISTOL AROUND 925 PM EDT.
MIDDLEBURY AROUND 930 PM EDT.
THIS INCLUDES INTERSTATE 80 IN INDIANA BETWEEN MILE MARKERS 88 AND
108.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4160 8566 4162 8600 4175 8605 4176 8587
4176 8566
TIME...MOT...LOC 0106Z 261DEG 23KT 4169 8597
JBALLLocal storm report, Jul 13, 9:13 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
913 PM EDT MON JUL 13 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM HAIL 1 NW TIPPECANOE LAKE 41.34N 85.78W
07/13/2015 M1.00 INCH KOSCIUSKO IN NWS EMPLOYEE
&&
MCDLocal storm report, Jul 13, 9:19 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
919 PM EDT MON JUL 13 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0919 PM TSTM WND GST 1 NNE PEABODY 41.10N 85.48W
07/13/2015 M49 MPH WHITLEY IN TRAINED SPOTTER
SUSTAINED WINDS TO 30 MPH.
&&
MCDLocal storm report, Jul 13, 9:21 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
921 PM EDT MON JUL 13 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM HAIL MARKLE 40.83N 85.34W
07/13/2015 M0.25 INCH HUNTINGTON IN TRAINED SPOTTER
&&
MCDThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 8:42 PM EDT | Special Weather Statement | IWX | Kosciusko | 33 min |
| Jul 13, 8:50 PM EDT | Special Weather Statement | IWX | Pulaski | 25 min |
| Jul 13, 8:56 PM EDT | Severe Thunderstorm Warning | IWX | Pulaski | 35 min |
| Jul 13, 9:06 PM EDT | Special Weather Statement | IWX | Elkhart | 24 min |
| Jul 13, 9:13 PM EDT | Severe Thunderstorm Warning | IWX | Kosciusko, Noble | 47 min |
| Jul 13, 9:14 PM EDT | Areal Flood Advisory | IWX | Elkhart | 3 hr |
| Jul 13, 9:14 PM EDT | Severe Thunderstorm Warning | IWX | Elkhart, LaGrange | 28 min |
| Jul 13, 9:18 PM EDT | Severe Thunderstorm Warning | IWX | Adams, Allen, Huntington, Wells, Whitley | 42 min |
| Jul 13, 9:23 PM EDT | Areal Flood Advisory | IWX | Allen, DeKalb, Elkhart, Huntington, Kosciusko, LaGrange and 2 more | 3 hr |
| Jul 13, 9:37 PM EDT | Severe Thunderstorm Warning | IWX | Fulton, Kosciusko, Miami, Wabash | 23 min |
| Jul 13, 9:47 PM EDT | Severe Thunderstorm Warning | IWX | Elkhart, Kosciusko, Noble | 43 min |
| Jul 13, 9:50 PM EDT | Areal Flood Advisory | IWX | Blackford, Jay | 3 hr |
| Jul 13, 10:05 PM EDT | Severe Thunderstorm Warning | IWX | Allen, Huntington, Whitley | 40 min |
| Jul 13, 10:21 PM EDT | Flash Flood Warning | IWX | Jay | 6 hr |
| Jul 13, 10:27 PM EDT | Flash Flood Warning | IWX | Adams, Allen, Huntington, Kosciusko, Noble, Wells and 1 more | 6 hr |
| Jul 13, 11:23 PM EDT | River Flood Warning | IWX | Allen, Huntington, Wabash | 67 hr |
| Jul 14, 12:40 AM EDT | River Flood Warning | IWX | Adams, Wells | 4 days |
| Jul 14, 12:40 AM EDT | River Flood Warning | IWX | Huntington, Wells | 8 days |
| Jul 14, 4:31 AM EDT | Areal Flood Warning | IWX | Adams, Allen, Huntington, Jay, Wells, Whitley | 6 hr |
| Jul 14, 4:53 AM EDT | Beach Hazards Statement | IWX | 33 hr | |
| Jul 14, 4:56 AM EDT | Small Craft Advisory | IWX | 30 hr | |
| Jul 14, 5:33 AM EDT | River Flood Warning | IWX | Cass, Miami, Wabash | 12 days |
| Jul 14, 5:33 AM EDT | River Flood Warning | IWX | Cass, Kosciusko, Miami, Wabash, Whitley | 61 hr |
| Jul 14, 10:44 AM EDT | Areal Flood Warning | IWX | Adams, Allen, Huntington, Jay, Wells, Whitley | 6 hr |
| Jul 14, 11:02 AM EDT | River Flood Warning | IWX | Allen | 52 hr |
| Jul 14, 11:02 AM EDT | River Flood Warning | IWX | Allen | 54 hr |
| Jul 14, 11:40 AM EDT | Special Weather Statement | IWX | Adams | 65 min |
| Jul 14, 4:45 PM EDT | Areal Flood Warning | IWX | Jay | 12 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.